# SDR CA131218003

- Difficulty date: December 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa JT15D5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Dirty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) THE OPERATOR REPORTED A FLAME OUT DURING ROUTINE TAXI FOR TAKEOFF. THE ACFT RETURNED TO HANGAR AND THE MAINTENANCE CREW WAS ABLE TO REPLICATE THE EVENT DURING GROUND RUNS.  WHEN REDUCING POWER FROM APPROXIMATELY 70 PERCENT DOWN TO IDLE.  A BORESCOPE INSPECTION REVEALED CARBON BUILDUP ON 3 FUEL NOZZLES. TROUBLESHOOTING IS CONTINUING.
